On Solvability of the Integro-Differential Equations
In this paper, we study the existence of solution to integro-differential equations in the space of Lebesgue-integrable on un-bounded interval after transformed to nonlinear integral functional equation, the used tool is the fixed point theorem due to Schauder with weak measure of non compactness, due to De-Blasi. In addition, we give an example which satisfies the conditions of our existence theorem.
 P.P. Zarejko, A.I. Koshlev, M. A. Krasnoselskii,S. G. Mikhlin, L. S. Rakovshchik, V. J. Stecenko, Integral Equations, Noordhoff, Leyden, 1975.
 Mahmoud M. El-Borai, Wagdy G. El-Sayed, and Faez N. Ghaffoori, On the
Cauchy problem for some parabolic fractional partial differential equations with time delays J. of Math. And Sys. Sci. 6 (2016) 194-199.
 M. M. El-Borai, Khairia El-Said El-Nadi, Integrated semi groups and Cauchy
problems for some fractional abstract differential equations, Life Science Journal, 2013, 10(3), 793-795.
 J. Banas and K. Goebel, Measures of noncompactness in Banach spaces, Lectures notes in Pure and Appl. Math., 60 Dekker, New York-Basel (1980).
 J.Banas and Z. Knab, Integrable solutions of a functional integral equation Revista
Mathematica de la Univ. Complutense de Madrid, 2(1989), 31-38.
 J. Banas and Z. Knab, Measures of weak noncompactness and nonlinear integral equations of convolution type, J. Math. Anal. Appl., 146(1990), 353-362.
 J. Bana's and W. G. El-Sayed, Solvability of functional and Integral Equations in some classes of integrable functions, 1993.
 M. M. A. Metwali, Solvability of functional quadratic integral equations with perturbation, Opercula Math. 33, No. 4 (2013), 725-739.
 B. Recceri , A. Villani, Separability and Scorza Dragoni's property, Le-
Mathematic 37 (1982) 156-161.
 J. BANAS and J. RIVERO, On measures of weak noncompactness, Ann. Mat. Pura Appl. 151(1988), 213-224.
 J. BANAS and K. GOEBEL, Measures of noncompactness in Banach spaces, Lect. Notes in Math. 60, M. Dekker, New York and Basel 1980.
 F.S. De- BLASI, On a property of the unit sphere in Banach spaces, Bull. Math. Soc. Sci. Math. R. S. Roum. 21(1977), 259-262.
 N. DUNFORD and J. SCHWARTZ, Linear operators I, Int. Publ., Leyden 1963.
 J. BANAS and Z. KNAP, Measures of weak noncompactness and nonlinear integral equations of convolution type, J. Math. Anal Appl. 146(1990), 353-362.
 J. BANAS and W G. EL-SAYED, Measures of noncompactness and solvability of an integral equation in the class of functions of locally bounded variation, J. Math. Anal. Appl. 167(1992), 133-151.
 Ravi P. Agarwal, Maria Meehan and Donal O'regan, Fixed Point Theory and Applications Cambridge University Press, 2004.
Copyright © Author(s) . This is an open access article distributed under the Creative Commons Attribution
License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly